# SDR TWAA0105205

- Difficulty date: February 14, 2001
- Submitted: March 22, 2001
- Operation: Air carrier
- Aircraft: N957U
- Make and model: Doug DC-9-82
- Aircraft serial: 49702
- Aircraft time: 39,400 hours, 20,062 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT IN AFT CARGO COMPT THE LT TIE DOWN TRACK WAS CORRODED FROM STA 1155 TO 1320.  REMOVED CORROSION PER SPM 6-80-1.  FABRICATED NEW TRACKS PER SPM 6-70-01 AND ORIGINALS.  INSTALLED SPLICE AND TRACK PER SRM 53-05 FIG 4G.  FASTENERS PER SRM 51-30-1.
